# SDR AUS20040081

- Difficulty date: February 10, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Piper PA-28-151
- Engine: Lyc O320D3G
- Propeller: Snsnch M74DM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: MA4SPA
- Condition: Iced
- Location: Fuel Control
- Component: Fuel Control, Lyc
- Component part number: O320D3G
- Stage of operation: LD
- How discovered: O
- Nature of condition: E, Y
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE FAILED DURING LANDING. SUSPECT CAUSED BY CARBURETOR ICING.
